# SDR SWIA201334981

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 29,386 hours, 23,645 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Damaged
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE YOKE LINK HAS PITTED BUSHINGS.  C-CHECK REPLACED RT ENGINE YOKE LINK IN IAW AMM.
